Can you take gabapentin and ibuprofen at the same time?
You should not take antacids at the same time as a dose of gabapentin, or in the two hours before or after a dose. It's fine to take non-prescription painkillers like paracetamol, ibuprofen and aspirin with gabapentin, assuming these are appropriate for you.
It's OK to mix ibuprofen, acetaminophen and guaifenesin (Mucinex) because they are in different drug classes. You are wise to ask this question because you should never take products that cause you to "double up" on medications like acetaminophen and ibuprofen. Too much ibuprofen can cause internal bleeding.
- Several Mucinex® products contain acetaminophen, which is an analgesic and fever reducer. “Analgesic” is a fancy way of saying “pain reliever.” Acetaminophen should help bring your fever down, as well as relieve minor aches and pains, headache and sore throat.
- Mucinex is the brand name of an expectorant drug called guaifenesin. It helps reduce chest congestions caused by colds, infections, or allergies. Mucinex works by thinning the mucus in the air passages. While Mucinex can help control symptoms, it doesn't treat the cause of congestion.
- Yes, Benadryl (diphenhydramine) and Mucinex (guaifenesin) may be safely taken together as there is no drug interaction between the two. In fact, many over the counter products contain both of these ingredients to aid in alleviating various cough and cold symptoms.
Updated: 27th September 2018